# SDR WTAA980026

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120271
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Birdstrike
- Location: Fwd Fuselage
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SBA - BIRDSTRIKE ON NOSE DURING APPROACH REPORTED.  MAINTENANCE INSPECTED AREA FOR DAMAGE.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
